Next Article in Journal
Dynamics under Uncertainty: Modeling Simulation and Complexity
Next Article in Special Issue
On the Maximal Shortest Paths Cover Number
Previous Article in Journal
Effectiveness of a Long-Term Training Programme for Teachers in Attention-Deficit/Hyperactivity Disorder on Knowledge and Self-Efficacy
Previous Article in Special Issue
Bounds of Fractional Metric Dimension and Applications with Grid-Related Networks
 
 

Order Article Reprints

Journal: Mathematics, 2021
Volume: 9
Number: 1415

Article: Computing Open Locating-Dominating Number of Some Rotationally-Symmetric Graphs
Authors: by Hassan Raza
Link: https://www.mdpi.com/2227-7390/9/12/1415

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop